Cuprofen Maximum Strength 96 Tablets 400mg (Max 1 Pack) – EasyMeds Pharmacy

Reckitt Benckiser

Cuprofen Maximum Strength 96 Tablets 400mg (Max 1 Pack)

  • Sale
  • Regular price £9.89



Cuprofen Maximum Strength Tablets

Maximum of 96 Ibuprofen tablets per order (All brands). Any orders for more than 96 tablets/capsules will automatically be refunded down to one pack. This is a legal limit set by the Government on Ibuprofen purchases without a prescription

Cuprofen Maximum Str Tablets provide relief from headache, migraine, backache, lumbago, fibrositis, neuralgia and rheumatic, muscular, dental and period pain. They can also be used for relief from the symptoms of cold, flu and feverishness.

Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drgus (NSAIDs) which reduce pain, fever and inflammation.

Directions:

For oral use only. This product is intended for short term use. You should take the lowest dose for the shortest time necessary to relieve your symptoms.

For adults and children over 12 years:
  • Take one tablet with water up to three times a day as required.
  • Preferably to be taken with food.
  • Leave at least 5 hours between doses.
  • Do not take more than 3 doses in any 24 hour period.
  • Do not exceed the stated dose.

Contact a doctor if you symptoms worsen or do not improve after 3 days for children aged 12-18 years and 10 days for adults.

Ingredients:

  • Active Ingredient: Ibuprofen 400mg.
  • Other Ingredients: Lactose, Carmellose Sodium, Methylcellulose, Magnesium Stearate, Hypromellose, Talc, Titanium Dioxide, Erythrosine Aluminium Lake, Hydroxypropylmethyl Cellulose.

Cautions:

  • Ibuprofen tablets belong to a group of medicines which may impair fertility in women. This effect is reversible on stopping the medicine. It is unlikely that Ibuprofen tablets, used occasionally, will affect your chances of becoming pregnant, however, tell your doctor before taking this medicine if you are having problems when trying to become pregnant. Ask your doctor or pharmacist for advice before taking any medicine.
  • Medicines such as Ibuprofen tablets may be associated with a small increased risk of heart attack ("myocardial infarction") or stroke. Any risk is more likely with high doses and prolonged treatments. Do not exceed the recommended dose or duration of treatment. If you have heart problems, previous stroke or think that you might be at risk of these conditions (for example if you have high blood pressure, diabetes or high cholesterol or are a smoker) you should discuss your treatment with your doctor or pharmacist.
  • There is a risk of renal impairment in dehydrated children and adolescents.
Do not take Cuprofen Maximum Strength Tablets if you:
  • Are allergic to ibuprofen, or to any ingredient in this product, or to aspirin or similar painkillers.
  • Have (or have had 2 or more episodes of) a stomach ulcer, perforation or bleeding in the stomach.
  • Are taking aspirin at doses of above 75mg daily. If you on low-dose aspirin (up to 75mg) speak to your doctor or pharmacist before taking this medicine.
  • Are taking any other non-steroid anti-inflammatory drugs (NSAIDs).
  • Suffer from severe liver, kidney or heart failure.
  • Are in the last 3 months of pregnancy.
Take special care with Cuprofen Maximum Strength Tablets and speak to your doctor or pharmacist before taking if you:
  • Are elderly.
  • Suffer or have suffered from asthma or allergic disease e.g. hayfever.
  • Have liver or kidney problems.
  • Suffer from a mixed connective tissue disease e.g. Systemic Lupus Erythematosus (SLE).
  • Have heart problems, previous stroke or think you may be at risk of these conditions (for example if you have high blood pressure, diabetes, high cholesterol or are a smoker).
  • Suffer from stomach or bowel problems (e.g. stomach ulcers or bleeding, ulceritive colitis, Crohn's disease).
  • Are in the first 6 months of your pregnancy.
  • Are breastfeeding as it is possible that this medicine can pass into breast milk.
Tell your doctor or pharmacist before taking Cuprofen Maximum Strength Tablets if you are taking or have recently taken any other medicines, including medicines obtained over the counter. The following medicines can affect or be affected by this medicine:
  • Drugs to thin the blood (anticoagulants or anti-platlets e.g. warfarin).
  • Diuretics (water tablets).
  • Drugs to lower blood pressure.
  • Corticosteroids (e.g. presnisolone).
  • Selective serotonin re-uptake inhibitors (SSRIs).
  • Cardiac glycosides (e.g. digoxin).
  • Lithium.
  • Methotrexate.
  • Ciclosporin.
  • Mifepristone.
  • Tacrolimus.
  • Zidovudine.
  • Quinoline antibiotics (e.g. norfloxacin).
false